Rapid triple relief from headache and aching limbs, fever + blocked nose
Fast-acting. Targeted. Triple action. Flexible dosing. Relieves headache and aching limbs. Lowers fever. Reduces swelling in the nose and sinuses.
With its uniquely balanced combination of active ingredients (500 mg paracetamol and 10 mg phenylephrine hydrochloride), Doregrippin® has a rapid and targeted effect on cold symptoms. It allows flexible dosing and has excellent tolerability, avoiding excessive paracetamol doses and without any active substances that cause drowsiness. It is highly effective against typical cold symptoms (fever, headache and aching limbs, blocked nose).
- Rapid and targeted effect against the pain and blocked nose associated with a cold
- Flexible dosing based on symptom severity
- Good tolerability - even for those with a sensitive stomach or aspirin intolerance
- Suitable for children aged 11 years and over